HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On a generalization of the Constantin-Lax-Majda equation

Files in This Item:
pre898.pdf1.93 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84048

Title: On a generalization of the Constantin-Lax-Majda equation
Authors: OKAMOTO, Hisashi Browse this author
SAKAJO, Takashi Browse this author
WUNSCH, Marcus Browse this author
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 898
Start Page: 1
End Page: 18
Abstract: We present evidence on global existence of solutions of De Gregorio's equation, based on numerical computation and a mathematical criterion analogous to the Beale-Kato-Majda theorem. Its meaning in the context of a generalized Constantin-Lax-Majda equation will be discussed. We then argue that the convection term can deplete solutions of blow-up.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69707
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University